Alert archive / New York / Small Craft Advisories in 2009

Small Craft Advisory 27, NWS Buffalo, NY

April 11, 2009

NWS Buffalo, NY issued this small craft advisory at Apr 11, 2009, 8:37 AM EDT. It was in force for 26 hr.

The area

The counties it named.

The facts

Issued
Apr 11, 2009, 8:37 AM EDT (12:37 UTC)
Expired
Apr 12, 2009, 11:00 AM EDT
In force
26 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

004 
WHUS71 KBUF 111237
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
837 AM EDT SAT APR 11 2009


LOZ042-043-111900-
/O.NEW.KBUF.SC.Y.0027.090411T1237Z-090411T1900Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
837 AM EDT SAT APR 11 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON. 

THE PRESSURE GRADIENT BETWEEN LOW PRESSURE MOVING OFF THE MID
ATLANTIC COAST AND HIGH PRESSURE BUILDING SOUTH FROM ONTARIO
PROVINCE WILL GENERATE A BRISK NORTHERLY FLOW ACROSS LAKE ONTARIO
THIS MORNING THROUGH MID AFTERNOON. THE RESULTING WAVES WILL POSE
A HAZARD TO SMALL BOAT OPERATORS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
4 follow-up statements
653 
WHUS71 KBUF 111946
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
346 PM EDT SAT APR 11 2009

LEZ040-041-LOZ044-120400-
/O.EXB.KBUF.SC.Y.0027.000000T0000Z-090412T2200Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
346 PM EDT SAT APR 11 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT SUNDAY. 

THE PRESSURE GRADIENT BETWEEN LOW PRESSURE MOVING OFF THE EAST 
COAST AND HIGH PRESSURE BUILDING SOUTH FROM ONTARIO PROVINCE WILL
GENERATE A BRISK NORTHERLY FLOW ACROSS LAKE ERIE TONIGHT AND
SUNDAY. THE RESULTING WAVES WILL POSE A HAZARD TO SMALL BOAT
OPERATORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-043-120400-
/O.EXT.KBUF.SC.Y.0027.000000T0000Z-090412T2200Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
346 PM EDT SAT APR 11 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM EDT SUNDAY. 

THE PRESSURE GRADIENT BETWEEN LOW PRESSURE MOVING OFF THE EAST 
COAST AND HIGH PRESSURE BUILDING SOUTH FROM ONTARIO PROVINCE WILL
GENERATE A BRISK NORTHERLY FLOW ACROSS LAKE ONTARIO TONIGHT AND
SUNDAY. THE RESULTING WAVES WILL POSE A HAZARD TO SMALL BOAT
OPERATORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
065 
WHUS71 KBUF 120207
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1007 PM EDT SAT APR 11 2009

LEZ040-041-LOZ042>044-121000-
/O.CON.KBUF.SC.Y.0027.000000T0000Z-090412T2200Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
1007 PM EDT SAT APR 11 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SUNDAY. 

THE PRESSURE GRADIENT BETWEEN LOW PRESSURE LIFTING NORTHEAST
OFFSHORE OF THE EAST COAST AND HIGH PRESSURE BUILDING SOUTH FROM
ONTARIO PROVINCE WILL GENERATE A BRISK NORTHERLY FLOW ACROSS THE
LOWER GREAT LAKES OVERNIGHT AND SUNDAY. THE RESULTING WAVES WILL
POSE A HAZARD TO SMALL BOAT OPERATORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JJR
299 
WHUS71 KBUF 120742
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
342 AM EDT SUN APR 12 2009

LEZ040-041-LOZ042-120845-
/O.CAN.KBUF.SC.Y.0027.000000T0000Z-090412T2200Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
342 AM EDT SUN APR 12 2009

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 


$$

LOZ043-044-121500-
/O.EXT.KBUF.SC.Y.0027.000000T0000Z-090412T1500Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
342 AM EDT SUN APR 12 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM EDT THIS
MORNING. 

WINDS WILL SUBSIDE TODAY AS HIGH PRESSURE BUILDS IN FROM THE
NORTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
848 
WHUS71 KBUF 121328
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
928 AM EDT SUN APR 12 2009

LOZ043-044-121500-
/O.CON.KBUF.SC.Y.0027.000000T0000Z-090412T1500Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
928 AM EDT SUN APR 12 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS
MORNING. 

WIND AND WAVES WILL SUBSIDE BY EARLY AFTERNOON AS HIGH PRESSURE
BUILDS IN FROM THE NORTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Apr 11, 8:36 AM EDT, 1 minute earlier.

Area forecast discussion, Apr 11, 8:36 AM EDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
836 AM EDT SAT APR 11 2009

.SYNOPSIS...
HIGH PRESSURE BUILDING ACROSS THE GREAT LAKES WILL BRING DRY BUT
CHILLY WEATHER FOR THE WEEKEND EXCEPT FOR A CHANCE OF SOME
FLURRIES SOUTH OF LAKE ONTARIO ACROSS THE FINGER LAKES REGION LATE
TONIGHT. TEMPERATURES WILL SLOWLY MODERATE TO MORE SEASONABLE LEVELS
MONDAY AND TO ABOVE NORMAL LEVELS TUESDAY WITH HIGH PRESSURE KEEPING
DRY AIR OVER THE REGION.

&&

.NEAR TERM /THROUGH TONIGHT/...
LOW PRESSURE WILL MOVE OFF THE EAST COAST TODAY WHILE HIGH PRESSURE
BUILDS SOUTHEAST FROM THE UPPER GREAT LAKES. FAIR AND DRY CONDITIONS
WILL PREVAIL TODAY, BUT A COOL NORTHERLY FLOW AHEAD OF THE HIGH WILL
KEEP HIGH TEMPERATURES ABOUT 5 DEGREES BELOW NORMAL. THE COLD AIR
WILL DEEPEN IN THE NORTHERLY FLOW TONIGHT WITH 850 MB TEMPERATURES
FALLING TO AROUND -12C. A CAP AROUND 5K FEET WILL LIMIT CONVECTION,
BUT IT WILL BE COLD ENOUGH FOR INCREASED CLOUD COVER AND SOME LAKE
GENERATED FLURRIES SOUTH OF LAKE ONTARIO.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
DRY AND CHILLY CONDITIONS WILL CHARACTERIZE THE WEATHER THROUGH MUCH
OF THIS TIME PERIOD. A DEEP UPPER LEVEL TROUGH IS EXPECTED TO TRACK
SOUTHEAST ACROSS THE NEW ENGLAND STATES EASTER SUNDAY AND SUNDAY
EVENING.

THE SURFACE LOW THAT IS ASSOCIATED WITH THE UPPER TROUGH WILL HEAD
NORTHEAST TOWARD THE CANADIAN MARITIMES SUNDAY...WHILE COOL HIGH
PRESSURE BUILDS SOUTHEAST ACROSS THE GREAT LAKES. THE PRESSURE
GRADIENT BETWEEN THE DEPARTING LOW AND GREAT LAKES HIGH WILL BE
ENOUGH TO CREATE A RATHER CHILLY BREEZE ON SUNDAY. TEMPERATURES WILL
STRUGGLE TO REACH THE LOW TO MID 40S WITH 850 MB TEMPERATURES
FORECAST TO AVERAGE AROUND -10 TO -12C EARLY IN THE AFTERNOON.

AS THE HIGH BUILDS ACROSS NEW YORK STATE SUNDAY NIGHT...THE WINDS
WILL SUBSIDE. THE PRESENCE OF VERY DRY AIR (DEWPOINTS RANGING
THROUGH THE TEENS) WITH MAINLY CLEAR SKIES WILL ALLOW TEMPERATURES
TO DROP TO 20 TO 25 ACROSS MUCH OF WESTERN NEW YORK WITH TEENS
ACROSS INTERIOR SECTIONS OF THE SOUTHERN TIER AND EAST OF LAKE
ONTARIO.

THE SURFACE HIGH IS FORECAST TO RIDGE SOUTH INTO THE MIDDLE ATLANTIC
STATES MONDAY. WARM AIR ADVECTION ALOFT WILL BE ACCOMPANIED
BY A CORRESPONDING INCREASE IN SURFACE TEMPERATURES THAT SHOULD
REBOUND TO AROUND NORMAL LEVELS MONDAY AFTERNOON AFTER A CHILLY
MONDAY MORNING. HIGHS SHOULD RANGE FROM 50 TO 55 ACROSS MUCH OF THE
REGION FROM THE FINGER LAKES WEST TO UPPER 40S ACROSS THE NORTH
COUNTRY.

MONDAY NIGHT WILL FEATURE A GRADUAL INCREASE IN UPPER LEVEL CLOUDS
AND MILDER OVERNIGHT TEMPERATURES AS WARM AIR ADVECTION CONTINUES
AHEAD OF AN APPROACHING MIDWEST LOW. LOWS MONDAY NIGHT SHOULD ONLY
DROP TO THE MID 30S ACROSS WESTERN AREAS...LOWER 30S ACROSS THE
FINGER LAKES AND MID TO UPPER 20S EAST OF LAKE ONTARIO.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
A TRANSITION TO ABOVE NORMAL TEMPERATURES IS EXPECTED DURING THIS
FORECAST PERIOD AS THE RIDGE OF AN OMEGA BLOCK IS FORECAST TO EDGE
EAST ACROSS THE GREAT LAKES AND OHIO VALLEY.

WILL CUT BACK ON THE CHANCE OF RAIN ON TUESDAY TO AREAS JUST ACROSS
THE SOUTHERN TIER, AS THE LATEST GFS AND ECMWF KEEP THE RAIN MORE TO
OUR SOUTH, AND THEN JUST BRING IT UP TO AROUND BUFFALO TUESDAY
NIGHT. AREAS FURTHER TO THE EAST AND NORTH SHOULD REMAIN DRY. EXPECT
DRY CONDITIONS WEDNESDAY AS THE LOW SLIDES OFF THE MIDDLE ATLANTIC
COAST. HIGH PRESSURE RIDGING SOUTH FROM ONTARIO PROVINCE SHOULD
BRING MORE DRY WEATHER THURSDAY. THE LATEST GFS 500MB ENSEMBLE MEAN
SUGGESTS THAT THE RIDGE WILL REMAIN INTACT LONG ENOUGH TO KEEP
THINGS DRY THROUGH FRIDAY.

AREA TEMPERATURES ARE EXPECTED TO WARM INTO THE MID AND UPPER 50S
WEDNESDAY THROUGH FRIDAY...WITH LOWER 60S POSSIBLE ACROSS PARTS OF
THE GENESEE VALLEY.

&&

.AVIATION /13Z SATURDAY THROUGH WEDNESDAY/...
LOW PRESSURE WILL MOVE EAST OFF THE MARYLAND COAST THIS WHILE HIGH
PRESSURE BUILDS IN FROM THE UPPER LAKES. CLOUDS ARE THINNING AND
SKIES SHOULD CLEAR THIS MORNING WITH UNLIMITED VFR CONDITIONS
CONTINUING.

COLD AIR MOVING IN FROM THE NORTH WILL GENERATE CLOUDS AND
AND FLURRIES SOUTH OF LAKE ONTARIO TONIGHT. THERE MAY BE
OCCASIONAL MVFR CONDITIONS AT ROCHESTER OVERNIGHT OTHERWISE VFR
WILL PREVAIL.

SUNDAY...VFR.
MONDAY...VFR.
TUESDAY...GENERALLY VFR...BUT MVFR IN SCATTERED SHOWERS.
WEDNESDAY...VFR.

&&

.MARINE...

SMALL CRAFT ADVISORIES HAVE BEEN ISSUED FOR THE SOUTH SHORE OF LK
ONTARIO AS NORTHERLY WINDS OF 15 TO 20 KTS ARE ALREADY PRODUCING
AT LEAST 4 FT WAVES AS OF 12Z. THESE WINDS WILL HOLD THROUGH MIDDAY
THEN DIMINISH SOME THIS AFTERNOON BEFORE PICKING UP AGAIN LATER
TONIGHT. WILL HAVE ADVISORY UNTIL 3 PM AND REVISIT LATER. LOW
PRESSURE SLIDING OFF THE VIRGINIA COAST AND HIGH PRESSURE BUILDING
ACROSS THE GREAT LAKES WILL BRING A BRISK NORTHEAST TO NORTH FLOW
TODAY. COLDER AIR TONIGHT WILL BRING INCREASING NORTHWEST WINDS.
THE HIGH WILL THEN BUILD OVER THE LOWER LAKES AND PERSIST WITH
RELATIVELY LIGHT WINDS FROM SUNDAY NIGHT THROUGH FRIDAY.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 3 PM EDT THIS AFTERNOON FOR LOZ042-
         043.

&&

SYNOPSIS...JJP
NEAR TERM...APB
SHORT TERM...JJP
LONG TERM...JJP
AVIATION...APB
MARINE...SFM/APB
Hazardous weather outlook, Apr 11, 5:10 AM EDT, 3 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
510 AM EDT SAT APR 11 2009

NYZ001>008-010>014-019>021-085-120915-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
510 AM EDT SAT APR 11 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ042>045-062>065-120915-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
510 AM EDT SAT APR 11 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND LAKE
ONTARIO.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

SLZ022-024-120915-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
510 AM EDT SAT APR 11 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF THE
SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

Nearby

Small Craft Advisories in New York, 2009Every small craft advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.